Thai Journal of Mathematics

covertjm_737covertjm_737<font color="red">ตัวอย่างตัวอักษรที่ต้องการให้เปลี่ยนสี</font> - See more at:
<font color="red">ตัวอย่างตัวอักษรที่ต้องการให้เปลี่ยนสี</font> - See more at:
Thai Journal of Mathematics (TJM) is a peer-reviewed, open access international journal publishing original research works of high standard in all areas of pure and applied mathematics.
Publication Frequency
TJM publishes one volume per year. Usually a volume consists of three issues with about 200 pages each.
Appear : April, August and December. Occasionally special issues are also published. Papers are published as soon as they are accepted.

Call for papers
A Special Issue of Thai Journal of Mathematics: Entropy in Econometrics
A Special Issue of Thai Journal of Mathematics is devoted to Entropy in Econometrics and related fields. Authors are invited to submit their theoretical and/or empirical research related to the use of the concept of entropy in econometrics and related areas. The schedule is as follows.
Submission deadline: August 31, 2017
For manuscript format, see
Submit your manuscripts, in pdf files, to
Announcements of reviewing results: October 8, 2017
Final manuscript submission: October 30, 2017
Final versions of accepted papers should be send electronically, in both pdf and Latex files, to
with the copyright transfer to the publisher.
The Special Issue will appear in December 2017
Guest Editor: Hung T. Nguyen (
Call for papers
A Special Issue on AMM2018
A Special Issue of Thai Journal of Mathematics is Proceeding of the 23rd Annal Meeting in Mathematics (AMM2018), May 3-5, 2018 organized by Departments of Mathematics, Faculty of Science, KMUTT
The schedule is as follows.Submission deadline: August 31, 2018
For manuscript format and submission on choose Special Issue:  AMM2018
Announcements of reviewing results: October 8, 2018
Final manuscript submission: October 30, 2018
Final versions of accepted papers should be send electronically, in both pdf and Latex files, to the copyright transfer to the publisher.

The Special Issue will appear in December 2018
Editors: Poom Kumam and Parin Chaipunya, KMUTT

Thai J Math.
is covered Abstracted, Reviewed and Indexeded in:
Emerging Sources Citation Index (ESCI) [Web of Science by © 2018 Clarivate Analytics]
Mathematical ReviewsMathSciNet,
Zentralblatt MATH Database,
Google Scholar and
Scopus [Elsevier]

SCImago Journal & Country Rank
The SJR indicator measures the scientific influence of the average article in a journal, it expresses how central to the global scientific discussion an average article of the journal is. Cites per Doc. (2y) measures the scientific impact of an average article published in the journal, it is computed using the same formula that journal impact factor ™ (Thomson Reuters).

Vol 16, No 1 (2018): April

Table of Contents


An Incremental Approach to Share-Frequent Itemsets Mining PDF
Chayanan Nawapornanan, Sarun Intakosum, Veera Boonjing 1-23
Existence Results for Second Order Neutral Integrodifferential Equations of Sobolev Type in Banach Spaces PDF
Bheeman Radhakrishnan 25-47
Common Fixed Points of an Iterative Method for Berinde Nonexpansive Mappings PDF
Limpapat Bussaban, Atichart Kettapun 49-60
A Hybrid Subgradient Algorithm for Finding a Common Solution of Pseudomonotone Equilibrium Problems and Hierarchical Fixed Point Problems of Nonexpansive Mappings PDF
Rattanaporn Wangkeeree, Kiattisak Rattanaseeha, Rabian Wangkeeree 61-77
On Generalized Strong Vector Variational Inequality Problem with Fuzzy Mappings PDF
S.M. Halimi, A.P. Farajzadeh, A. Kaewcharoen 79-87
Strong Convergence for $ANI$ Mappings PDF
Kamonrat Nammanee, Kornwirin Chumuang, Raweewan Gatema, Supansa Jaipanya, Rungthip Sudseangsang 89-101
Characterizations of Fuzzy Ideals of Semigroups by Soft Sets PDF
Manoj Siripitukdet 103-120
Tripled Coincidence Point Theorems with $M$-Invariant Set for a $\alpha$-$\psi$-Contractive Mapping in Partially Metric Spaces PDF
Phakdi Charoensawan 121-138
Approximating Common Fixed Points of Two $\alpha$-Nonexpansive Mappings PDF
Khanitin Muangchoo-in, Poom Kumam, Yeol Je Cho 139-145
On Optimization via $\epsilon$-Generalized Weak Subdifferentials PDF
P. Cheraghi, A.P. Farajzadeh, S. Suantai 147-164
Regular Elements of the Variant Semigroups of Transformations Preserving Double Direction Equivalences PDF
Winita Yonthanthum 165-171
Existence of Best Proximity Points for a Class of Generalized Cyclic Contraction Mappings PDF
Somboon Niyom, Pornpimon Boriwan, Narin Petrot 173-182
Convergence Theorems of Iterative Methods for System of Strongly Nonlinear Nonconvex Variational Inequalities PDF
Issara Inchan 183-194
On the Delta-Hedging of the Option Price on Future from the Black-Scholes Equation PDF
Amnuay Kananthai, Rujira Ouncharoen 195-202
Convergence Analysis for Relaxed Extragradient Method and Variational Inequality Problem with Numerical Example PDF
Keerati Siriyan, Atid Kangtunyakarn 203-218
Some Convergence Theorems of Three-Step Iteration for $G$-Nonexpansive Mappings on Banach Spaces with Graph PDF
Yaowaluk Alibaud, Sarachai Kongsiriwong, Orawan Tripak 219-228
Some Notes on Cone Metric Spaces PDF
M. Tavakoli, A.P. Farajzadeh, T. Abdeljawad, S. Suantai 229-242
The Modified Viscosity Iteration with $m$-Generalized Hybrid Mappings and $(a,b)$-Monotone Mappings for Equilibrium Problems PDF
Pichada Sadeewong, Teerapol Saleewong, Poom Kumam, Yeol Je Cho 243-265
On the Inequalities Concerning to the Polar Derivative of a Polynomial with Restricted zeros PDF
Irshad Ahmad, Abdul Liman, Wali Mohammad Shah 267-274
Dissipative Extensions of Fourth Order Differential Operators PDF
Huseyin Tuna, Bilender Pasaoglu Allahverdiev 275-285

Copyright 2018 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|